The Evolution of Egalitarian Sociolinguistic Conventions

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 328
  • Download : 0
Publisher
AMER ECONOMIC ASSOC
Issue Date
2017-05
Language
English
Article Type
Article
Citation

AMERICAN ECONOMIC REVIEW, v.107, no.5, pp.572 - 577

ISSN
0002-8282
DOI
10.1257/aer.p20171089
URI
http://hdl.handle.net/10203/224546
Appears in Collection
MT-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0